View Full Version : Retaining?
08-22-2004, 05:44 AM
I've got a UTI & am experiencing some retention on my body.. Wake up with nite clothes marks & my shoes are tight & rings, so forth. Is this what you ladies mean by retention or is it only in the bladder? Doctor gave me 3 Levaquin tablets but I'm not feeling any better so wil call him tomorrow & ask for more *sigh* Is it ever easy???? :hmm: :help: Thanks, Kathi
08-22-2004, 05:51 AM
did your doctor send your urine off to make sure that was the right anti.
Normally my answers are Leviquin but its always better to make sure. i'm on my third day of Leviquin.
as far as retaining goes i have felt my rings being tight and clothes but never thought of it as being retaining you could be on to something here.
normally its when i'm not emptying my bladder completely or so I thought that makees a good question to be asked and I would like to know what others has to say about that too.
Hope you feel better soon Kathi.
sending you hugs and prayers
08-22-2004, 08:42 AM
Usually when I say I'm retaining I mean that I am not fully emptying my bladder, but I guess that sort of "bloated all over" feeling you're experiencing could be a type of retention too. I definitely would speak to your doc about that, because I was told once that if you have a bad UTI your kidneys slow down a bit and you can end up bloated...
08-22-2004, 09:49 AM
I hope you feel better soon! I get and mean retention by not fully emptying out my bladder as well. I just peed a few minutes ago and feel like I need to go again........before someone screams uti...........I do this fairly often anymore. It wasn't easy to determine if I was flaring/w retention or a uti. After years of figuring my body out, most times I can tell.
It's still hard at times though. And so frustrating.
I hope you get to feeling better really quickly......big hugs to you! :)
08-22-2004, 10:11 AM
Have you been eating more salty foods than you normally do? That can cause your body to swell. Also, are you drinking enough water to help your body expel any of the extra liquid? I know that sounds crazy but it does help me if I have too much salt in the system. :kissing:
08-22-2004, 03:22 PM
If you're retaining fluid in your tissues, it's different from not being able to empty your bladder completely, which is what is usually meant when people with IC talk about retention.
If you're retaining fluid in your tissues, which sounds like it might be happening, you really should see your doctor. There are medications which can help if cutting salt consumption and increasing the amount of water doesn't help.
Sending healing thoughts,
08-23-2004, 05:05 PM
Hope you feel better soon
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.